# SDR ASAA9610033

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549141
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON THE FLOOR BEAM AT BS 500B LBL 8 TO 43 ON THE UPPER SURFACE OF THE LOWER FORWARD FLANGE.  CORROSION IS AROUND THE FASTENER HOLES USED TO SECURE THE CEILING PANELS FOR THE LOWER CARGO COMPARTMENT.  REPAIRED PER EA 531001401 AND BOEING TELEX ASA-SEA 960076RR.  (W)
